# SDR SWIA2019122747351

- Difficulty date: November 16, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FRAME BRACKET CORRODED AT BS 349 AND STRINGER 18R.    CORROSION WAS FOUND ON THE DOUBLER AFTER REMOVING THE RT LOWER FRAME BRACKET AT BS 349 AND STRINGER 18R IAW  SRM.  DOUBLER WAS REPAIRED IAW SRM.FOUND TO BE WITHIN ALLOWABLE LIMITS IAW SRM AND LOWER FRAME RT BRACKET RE-INSTALLED IAW SRM.
